# SDR AALA202211212204

- Difficulty date: November 8, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON 3RD STIFFENER RIGHT HORIZONTAL STABILIZER STA 92.70 AND 28 INCHES FROM AFT SPAR. REMOVED AND REPLACED RIB PER AARD 51-00-05-1.
